# SDR 2024F00208

- Difficulty date: September 1, 2024
- Submitted: September 1, 2024
- Operation: General aviation
- Make and model: Zlin
- Aircraft serial: SBDY00000102
- Aircraft time: 120 hours, 327 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Part time: 120 hours, 327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EO-2024-021 REPAIR DROP MECH INSERT BOSS, AFTER REMOVING THE DROP MECHANISM, FOUND APPARENT CRACK IN FOURTH INSERT BOSS. SB-2024-037 STATES ONLY 3 BOSSES MAY BE REPAIRED.
